# SDR QMLA2017123117002

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 1,506 hours
- System (JASC): 2432 · Battery/Charger System
- Component: Battery, Concordebatt, RG407
- Component part number: RG407
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON RETURN FROM RECEIVING HOSPITAL TO BASE, DETECTED SULFUROUS FUMES.  NO SECONDARY INDICATIONS.  LANDED AT OUR BASE.  NOTIFIED DISPATCH THAT OUR AIRCRAFT WAS OUT OF SERVICE AND CALLED OUR DUTY MECHANIC.  INSPECTION OF AIRCRAFT REVEALED FUMES WERE COMING FROM LEAD ACID BATTERY IN NOSE COMPARTMENT OF AIRCRAFT.  BATTERY WAS REPLACED, GROUND CHECKED, RETURNED TO SERVICE.
